MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that using the bipolar function of the vasoview 6 pro device, it quickly became clear that coagulation was not possible.Could not cauterize.The following steps were taken first: checking the coagulation device (power supply connected, cable properly connected, device turned on, checking the bipolar pedal, etc.) and replacing the power cable from device to device, all without the desired result.A new vasoview 6 pro was opened and installed, and a signal was immediately received.Our conclusion is therefore that there is an internal problem with the vasoview 6 pro.No patient harm.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,d9,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 11/20/2025.An investigation was conducted on 11/24/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact c-ring or the intact bipolar blades.The blue toggle was manipulated to retract and extend the cutter blade.There were no visual defects observed on the intact cutter blade.An electrical evaluation was conducted.A pre-cautery test was performed and repeated 10 times over a 10 minute period according to the procedure in the instructions for use.The device passed the pre-cautery test with a reference generator (recommended setting of 18) and reference bipolar cord.The bipolar cord connection was manipulated during activation.The device did produce steam and the saline did ¿boil¿ on the test gauze each time.To test the ability of the device to cut, a cautery test was performed on artificial vessel.The device was able to cut reference vessels cleanly.Based on the returned condition of the device as well as the evaluation results, the reported failure "failure to cut" was not confirmed.The lot # 3000485445 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22938544
Report Number2242352-2025-0001018
Device Sequence Number13231362
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public(01)00607567700239(10)3000485445(17)270626
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000485445
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CABLES, GENERATOR
Patient Age78 YR
Patient SexFemale
Patient Weight80 KG